# SDR USAA070685

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603158M
- Condition: Damaged
- Location: Nr 4 L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT T/E WEDGE HAS ERODED SKIN & DISBOND ON LOWER SURFACE I/B SIDE OF SLAT.  REMOVED DISBONDED AREA, INSTALLED REPAIR PARTS PER TR 57-42-03, SRM 51-70-10, DEFECT SIZE:  2 X 3 INCHES.
